default-icon
Steroid Withdrawl Symtoms
I was prescribed with omnacortil tablets in tapering method. Dosage was 40 mg for 3days then 30mg for 3 days and then 20mg, 10mg, 5 mg respcetively for 3 days each. Before taking this i had predmet 4mg for 2 days and that was 2 tablets each day. I had omnacortil 40 mg for 3 days and then had 30 mg for 3 days and then i stopped it because from the very first day of omnacortil i started having foggy brain fatigue and change in my vision and then after couple of days weakness and many other problems. Its been 4 days i had my last dose of 30mg but still i am facing the same issue. Brain fog or brain fatigue and weakness is the main issue. I heard about withdrwal symtoms of steroid. But is it possible to face this problems after only having it for a week and if yes how much time will it take to be normal again and are this symtoms actually the withdrawl symtoms of steroid. Please help.
160 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Need the reports of the tests you have gone through prior to starting of steroids
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.